Metric completions of ordered groups and k<inf>0</inf> of exchange rings

E. Pardo

    Research output: Contribution to journalArticleResearchpeer-review

    15 Citations (Scopus)


    We give a description of the closure of the natural affine continuous function representation of K0(R) for any exchange ring R. This goal is achieved by extending the results of Goodearl and Handelman, about metric completions of dimension groups, to a more general class of pre-ordered groups, which includes K0 of exchange rings. As a consequence, the results about K0+ of regular rings, which the author gave in an earlier paper, can be extended to a wider class of rings, which includes C*-algebras of real rank zero, among others. Also, the framework of pre-ordered groups developed here allows other potential applications. © 1998 American Mathematical Society.
    Original languageEnglish
    Pages (from-to)913-933
    JournalTransactions of the American Mathematical Society
    Issue number3
    Publication statusPublished - 1 Dec 1998


    • Asymptotic refinement group
    • Exchange ring
    • Refinement monoid


    Dive into the research topics of 'Metric completions of ordered groups and k<inf>0</inf> of exchange rings'. Together they form a unique fingerprint.

    Cite this